# SDR DALA1052450909

- Difficulty date: October 10, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,464 hours, 48,063 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 5920319504
- Condition: Corroded
- Location: Bs 579-598 L30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT BETWEEN STA 579 AND 598, LONGERON 30 SPLICE HAS CORROSION.  BEYOND LIMITS.  REPLACED SPLICE IAW SRM 51-10-4 AND SRM 51-30-5.
